# SDR AALA960834

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: AAP2936
- Condition: Cracked
- Location: Lt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING ROUTINE MAINTENANCE, FOUND A CRACK AT THE 6 O'CLOCK POSITION ON THE LEFT ENGINE NOSE COWL.  CRACK IS LOCATED 1.5 INCHES AFT OF NOSE COWL LIP SEAM AND ABOUT 3 INCHES OUTBOARD OF NOSE COWL INSPECTION PANEL.  APPLIED SPEED TAPE TO DAMAGED AREA, APPROVED FOR ONE TIME FLIGHT FROM SAT TO DFW FOR NOSE COWL REPLACEMENT.  FLEW FROM SAT TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE COWL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
